# SDR RAIA00605048

- Difficulty date: May 22, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 18,604 hours, 16,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5520-STL-EMERGENCY LIGHTS AT RT OVERWING EXIT INOP. MAINTENANCE REPAIRED A BROKEN WIRE TO THE RT OVERWING EXIT LIGHT.
